# SDR SWIA200413568

- Difficulty date: May 19, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 12,674 hours, 11,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP ON RT SIDE AT FS 484 RBL 29 CRACKED.  LOCATED UNDER FLOOR PANEL 262DRF.  REMOVED CRACKED CLIP, INSTALLED NEW CLIP 601R31171-9 IAW CRJ 200 REO 6501R-53-41-059.
